I just had a terrible bout with diarrhea one night then the next day got a migraine with aura and more diarrhea that night
followed by more diarrhea and lingering headache today. Are the two connected and what is the treatment? Is it bad to take Pepto to stop the cramps and diarrhea or should I let it run its course?
Migraine and gastrointestinal discomfort are related for some people and for some it is not. Diarrhea could be due to a GI infection also , having nothing to do with migraine. So please continue your medication for diarrhea, and if the condition persists, even after the medication is over, it could be related to migraine.But in any case please consult a physician to know the exact cause of diarrhea by stool examination and take treatment of migraine accordingly.Hope this helps you. Take care and regards !
Interesting, I have had migraine for four years. One bad headache about once a week. But got a bout of diarrhea last summer that has been daily. I have been to the doc about this, but he said there is no connection. My B 12 is low. Had to have shots because of the prolonged diarrhea I cannot seem to keep it up.
Let me know if you find out anything. These headaches have got to stop.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.